# SDR AU981281

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 2530 · Buffet/Galleys
- Part: Fan
- Part number: 8101210000B
- Condition: Jammed
- Location: Galley Oven
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) OVEN FAN JAMMED BY MEAL TRAY CAUSING DAMAGE TO THE FAN MOTOR.
